MAUDE Adverse Event Report: AUTOSOFT 90¿; INSET II 60/6 GREY

AUTOSOFT 90¿; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.It was reported that on (b)(6) 2019, the patient's blood glucose level was unresponsive to the pump insulin delivery.Furthermore, it was mentioned that his blood glucose level had been a bit harder to control and he also had a surgery recently.The patient experienced high blood glucose level, which he tried to treat by delivering boluses through pump and manual injections.On the same day, the patient was subsequently admitted to the hospital and highest blood glucose level reported was more than 600 mg/dl.The patient received lantus and shots as corrective treatment, which resolved the issue.The infusion set was used for one day and there was no permanent damage to the patient.At the time of this report, he was still in the hospital.After troubleshooting, it was found that the cannula was bent and was the cause of high blood glucose level.The patient was advised to put on all new supplies since the current ones were a week old.The patient did not notice any damage when the package was first opened.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90¿
Common Device Name
INSET II 60/6 GREY
MDR Report Key8858564
Report Number3003442380-2019-01667
Device Sequence Number13584590
Product Code FPA
UDI-Device Identifier05705244014992
UDI-Public05705244014992
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/05/2019
Patient Sequence Number1